MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 87073
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the label on the outer package was different than the label on the inner package.During an arrhythmia procedure in the heart a viking electrode catheter was selected for use.The model of the device was different from the outer package and inner package.The outer package was labeled fixed curve diagnostic catheter 10e, but the inner package was labeled diagnostic catheter 4e.The catheter was replaced and the procedure was completed without patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device has been evaluated by boston scientific and visual inspection revealed the complaint device returned with its original outer box labeled as decapolar; however, returned unit is a quadpolar.Additionally, there was no match between the upn in outer box (m0044001000) and the one printed on the connector of the catheter (m0044000100).The media inspection revealed the customer attached pictures showing the mismatch between outer box, pouch and viking device electrode configuration.

Brand Name
VIKING
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10343634
Report Number2134265-2020-10200
Device Sequence Number811562
Product Code DRF
UDI-Device Identifier08714729878872
UDI-Public08714729878872
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K971265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2021
Device Model Number87073
Device Catalogue Number87073
Device Lot Number0023344875
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer09/07/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date09/29/2020
Patient Sequence Number1
Patient Age58 YR
Patient Weight65